• Agenda Day 2

      Day

    • Day 2
    • One to one Sessions
    • Panel Discussions
    • Round Tables
    • Networking Activities
    • Welcoming Speech

      Day 2

    • Welcoming Coffee

      08:00 - 09:15 | Networking Activity

    • Digital and S-VOD platforms: a valid model for Central & Eastern Europe?

      09:15 - 10:00 | Panel Discussion | 45 mins

      • State of the market: Digital Video is gradually replacing physical video, how is this market developing in Central Europe?
      • Which model for the market: Paid or Free?
      • How to tackle piracy issue?
      • Case studies with key players

      Rubén Núñez García - Product Marketing & Strategy Manager for International Network Services, TELEFÓNICA
      Sanja Bozic-Ljubicic - CEO & Owner, PICKBOX
      Petr Horak - Head of Diversification, NOVA GROUP
      Ludovic Simoens - Vice President Transactional Business, Sky Germany
    • Pay Video models for CEE & DACH countries

      09:15 - 10:00 | Panel Discussion | 45 mins

      • What potential and models for SVOD ?
      • New strategies for T-VOD and EST
      • Case studies with key players

      Rubén Núñez García - Product Marketing & Strategy Manager for International Network Services, TELEFÓNICA
      Sanja Bozic-Ljubicic - CEO & Owner, PICKBOX
      Petr Horak - Head of Diversification, NOVA GROUP
      Ludovic Simoens - Vice President Transactional Business, Sky Germany
    • Linear Pay TV OTT: A growing distribution opportunity?

      10:00 - 10:45 | Panel Discussion | 45 mins

      • What are the challenges and how to launch a linear Pay TV OTT?
      • Business models for CEE & DACH countries
      • Competitive environment

      Andrey Kolodyuk - Founder & Chairman of Board, DIVAN TV
      Matthias Kohtes - Managing Director, TV SPIELFILM LIVE
      Jacob Barlebo - Director of Sales and Marketing, XSTREAM
      Krisztina Kegye - Head of B2C product management, MINDIG TV EXTRA
    • Coffee Break hosted by SeaChange

      10:45 - 11:15 | Networking Activity

      Coffee Break hosted by SeaChange

    • One-to-one Session with ABOX42 – Smart Home – The next big thing: Why operators are well-positioned to succeed in the Smart Home Business compared with retailers?

      11:15 - 11:55 | One to one Session | 40 mins

      One-to-one Session with ABOX42

      Smart Home – The next big thing: Why operators are well-positioned to succeed in the Smart Home Business compared with retailers?”


      Matthias Greve - CEO and Founder , ABOX42
    • The rise of e-Sport: What does it mean for TV?

      11:55 - 12:30 | Panel Discussion | 35 mins

      • The rise of the e-Sports industry: state of the market
      • What opportunities for players: pay TV and OTT platforms
      • What is the future platform for e-Sports and what it means for TV?

      Michiel Bakker - CEO, GINX
      Moritz Maurer - Head of Esport, GENIUS SPORT
      Mark Reed - Director, HEAVEN MEDIA
      Johannes Neuschmid - Founder, CVO & COO, ESPORT VERBAND
      Remo Ziegler - Product Manager - sport products and solutions, VIZRT
    • Networking Lunch

      12:15 - 13:30 | Networking Activity | 60 mins

    • Mobile-only operators going into TV channel distribution: Opportunities and strategies?

      13:30 - 14:15 | Panel Discussion | 45 mins

      • What are the opportunities for Mobile only operators to add TV offer?
      • What are the challenges?
      • Business models and outcomes?

      Anita Dudas-Koszegi - Senior Consultant - Product & Innovation, TELENOR MAGYARORSZÁG LTD
      Karina Rompa - Content Manager, PLAY POLAND
      Ela Shapira - VP Business Development, MISI Tech
      Marek Kielczewski - SVP Global Engineering, SEACHANGE INTERNATIONAL
    • What TV Content strategies for CEE & DACH

      14:15 - 15:00 | Panel Discussion | 45 mins

      • Approach in original content and sports content
      • How to manage hundreds of channels
      • what content for OTT strategies

      Manush Melkumyan - Head of Content & Media Division, UCOM ARMENIA
      Zuzana Brijová - TV Content Advisor, SLOVAK TELEKOM
      Thomas Rajman - TV Content Manager, SWISSCOM
      Nikola Francetic - Head of Group Content, Media and Broadcasting, TELEKOM AUSTRIA GROUP
      Laima Zivatkauskaite - VP, INIT
    • Coffee Break

      15:00 - 15:45 | Networking Activity

    Scroll Up